It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Hello Smoochy,
I had the same problem with the vics and the percs, I went cold turkey over a month ago and thought that it was the end for me. That is why I started the Ultram to help get me thru the withdrawals. I should have only taken them for 10 days and then stopped. I am really pissed at myself. I have not been pill free for a year and a half now. Sometimes I stop and think, seriously, how in the hell did I get here? Why did I do this to myself, and then I start to think of all the horrible things I have done to get more pills and I just want to vomit. This is going to be a really hard one to get over. I am glad that I have all of you to turn to. No one in my life knows about the Ultram. They all know about the other stuff, but they thought that it was over and done with. Tomorrow is a new day.
Hey Emerald

I am VERY familiar with Ultram. I started taking it about 3 years ago for a back injury and I never could get off of them until about 2 weeks ago I went cold turkey. Ultram does help with pain, you can get them easier from Doctors more so than hydros, vics, perc etc; because they are not controlled and most Doctors don't believe they are addictive in the same light. So with that , I always had ample supply of them. They do often come in different shapes and sizes but that has no significance.

With tram, you will start out only having to take a couple throughout your day and then before you know it, you're having to take more and more each day to tolerate any pain and to avoid the withdrawals. It kind of snuk up on me when I realized that I was letting it take over my life.

I don't know how many you are up to taking each day ( my high was about 16 a day) but I strongly encourage you to quit taking them now. The sooner the better. I quit cold turkey but everyone is different, maybe tapering off them would work for you. (wean off) If you choose to stay on them , you will one day end up where I was at and the recovery WD is going to be that much harder on you. Getting off Ultram us ____! Extremely hard, I wouldn't wish it on my worse enemy if I had one, really....it''s that bad!

I can tell you what to expect and what to do to help with it if you decide to quit them, as many on here also, we have all been there. I am still in the middle of what I call "self detox" I chose to do it all by myself. ( no detox centers, rehab etc; ) and I'm going on 3 weeks off Ultram. I will never look back on them devil pills .........I hope you make the right decision for yourself. Keep posting for support :)
God Bless ya through - Fancy
Hey Emerald!

I'm SO happy to know that you want to quit Tram, I really feel that it would be the best decision you will ever make for yourself. As with any drug, It can seriously rob you of your life if you let it get a hold of you. Making sure that I had enough of these little pills every single day to get me by was totally draining me physically and mentally. I felt like any day I was going to have a nervous break down, I seriously felt mentally unstable toward the end and I knew I had to make a change to get my life back. I wasnít me anymore, I didnít even look like me anymore. I was someone else at this point and it wasnít fair to myself or to my family. So with everything in me I decided to let go, no matter how hard it was going to be, I prepared mentally and set my mind up to do it and get it over with.

I made the decision to quit ctí because I had tried the tapering thing in past times, and it never helped me. Iím the type of person that has to be cut off dry or else Iíll still dip and dabble.
So I purposely planned the date I was going to do it in knowing that I would be left with nothing for the following day and no way possible to get a refill any time soon.

I can tell you some of the withdrawal symptoms I had (and still have) but keep in mind everyone is different in how they tolerate detox and also the intensity of it may differ because of how long youíve been on them and how much of it you were taking.

Once your last dose wears away and you would normally take another dose youíll begin to feel the withdrawals coming on. Extreme fatigue, your body aches all over. As it progresses those symptoms just intensify, you might get a headache or migraine that lingers for a couple days. Stomach nausea, diarrhea, stomach pains, severe cramping. Cold body chills, clammy skin, sweating. Restless Leg Syndrome ( creepy crawlies) Insomnia, loss of appetite, loss of weight, dehydration, inability to focus, anxiety, thoughts of depression with a sense of hopelessness.

The first 3 - 5 days are probably the worse with all these symptoms but from there each day will taper down some and get easier. There was a moment during that first week I almost gave in because of the agony I felt. But that is just your mind being weak and talking to you. You have to be really focused on what your doing and why, donít lose sight of whatís around that corner once itís all over with, your freedom!

Today is day 17 for me and the only symptoms I still feel is my stomach will hurt sometimes here and there, I have to eat light portions and keep some Imodium on hand. I canít sleep at night ( Insomnia) so Iím taking something to help me with that, I hear it takes over a month for your normal sleeping pattern to return. I still will feel a slight ďchillĒ come through me but it doesnít stay where as before it was a constant feeling that drove me nuts. I still have some fatigue, I have energy to do stuff around my house now and go to the store etc; but I have to take small breaks in between. If Iím on my feet a while my legs will begin to throb a little but Iím taking Ibuprofen 800mg and that has seemed to take the edge off.

After going through this nightmare I have to say it was worth it to me because 17 days ago I was run down on them pills and couldnít function without them. Now I wake up, Iím normal, I donít feel pain, I go about my day. I donít even think about them little *******s, I love it!! ( excuse my french)

Itís worth the agony you go through and if you want it bad enough you will make it through .....

Please keep us posted on how you are doing, keep posting!! It's good therapy! Since your last post Iím not sure where you are at with your detox, I know you said you had 10 left but that was yesterday. How are you doing today? If you are going to quit ct' make sure you go to the store and get some over the counter stuff to help with the symptoms because it will help even if itís only a tiny bit. Let me know if you need any suggestions.

Everyone is rooting for you , Good luck Girl !
God Bless - Fancy





All times are GMT -7. The time now is 03:37 PM.





© 2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!